The choquet bargaining solutions

Efe A. Ok, Lin Zhou

    Research output: Contribution to journalArticle

    Abstract

    We axiomatically investigate the problem of rationalizing bargaining solutions by social welfare functions that are linear in every rank-ordered subset of Rn+. Such functions, the so-called Choquet integrals, have been widely used in the theories of collective and individual choice. We refer to bargaining solutions that can be rationalized by Choquet integrals as Choquet bargaining solutions. Our main result is a complete characterization of Choquet bargaining solutions. As a corollary of our main result, we also obtain a characterization of the generalized Gini bargaining solutions introduced by Blackorby et al. (1994, Econometrica62, 1161-1178). Journal of Economic Literature Classification Numbers: D71, C78.

    Original languageEnglish (US)
    Pages (from-to)249-264
    Number of pages16
    JournalGames and Economic Behavior
    Volume33
    Issue number2
    DOIs
    StatePublished - Nov 1 2000

      Fingerprint

    Keywords

    • Axiomatic bargaining theory; Choquet integral generalized Ginis

    ASJC Scopus subject areas

    • Finance
    • Economics and Econometrics

    Cite this